On the shape of 0-dimensional paracompacta

G. Kozlowski; J. Segal

Fundamenta Mathematicae (1974)

  • Volume: 83, Issue: 2, page 151-154
  • ISSN: 0016-2736

How to cite


Kozlowski, G., and Segal, J.. "On the shape of 0-dimensional paracompacta." Fundamenta Mathematicae 83.2 (1974): 151-154. <http://eudml.org/doc/214690>.

author = {Kozlowski, G., Segal, J.},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {2},
pages = {151-154},
title = {On the shape of 0-dimensional paracompacta},
url = {http://eudml.org/doc/214690},
volume = {83},
year = {1974},

AU - Kozlowski, G.
AU - Segal, J.
TI - On the shape of 0-dimensional paracompacta
JO - Fundamenta Mathematicae
PY - 1974
VL - 83
IS - 2
SP - 151
EP - 154
LA - eng
UR - http://eudml.org/doc/214690
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.